RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Discrete Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Discrete Math., 2018, Volume 26, Issue 1, Pages 19–33 (Mi adm667)  

This article is cited in 1 scientific paper (total in 1 paper)

RESEARCH ARTICLE

Orthosymplectic Jordan superalgebras and the Wedderburn principal theorem

F. A. Gómez González, R. Velásquez

Universidad de Antioquia, Calle 67 No. 53-108 Bloque 6-7 of. 337, Medellín, Antioquia, Colombia

Abstract: An analogue of the Wedderburn Principal Theorem (WPT) is considered for finite-dimensional Jordan superalgebras $\mathcal{A}$ with solvable radical $\mathcal{N}$, $\mathcal{N}^2=0$, and such that $\mathcal{A}/\mathcal{N}\cong\mathfrak{J}\mathrm{osp}_{n|2m}(\mathbb{F})$, where $\mathbb{F}$ is a field of characteristic zero. We prove that the WPT is valid under some restrictions over the irreducible $\mathcal{A}/\mathcal{N}\cong\mathfrak{J}\mathrm{osp}_{n|2m}(\mathbb{F})$-bimodules contained in $\mathcal{N}$, and show with counter-examples that these restrictions cannot be weakened.

Keywords: Jordan superalgebras, Wedderburn theorem

Funding Agency Grant Number
Universidad de Antioquia
CODI 2014-1032
The authors were partially supported by Universidad de Antioquia, and the first author by the proyect CODI 2014-1032.


Full text: PDF file (389 kB)
References: PDF file   HTML file
MSC: 17C70, 17C27, 17C55
Received: 02.11.2016
Revised: 19.01.2017
Language:

Citation: F. A. Gómez González, R. Velásquez, “Orthosymplectic Jordan superalgebras and the Wedderburn principal theorem”, Algebra Discrete Math., 26:1 (2018), 19–33

Citation in format AMSBIB
\Bibitem{GomVel18}
\by F.~A.~G\'omez Gonz\'alez, R.~Vel\'asquez
\paper Orthosymplectic Jordan superalgebras and~the~Wedderburn principal theorem
\jour Algebra Discrete Math.
\yr 2018
\vol 26
\issue 1
\pages 19--33
\mathnet{http://mi.mathnet.ru/adm667}


Linking options:
  • http://mi.mathnet.ru/eng/adm667
  • http://mi.mathnet.ru/eng/adm/v26/i1/p19

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Gomez-Gonzalez F.A., “Wedderburn Principal Theorem For Jordan Superalgebras i”, J. Algebra, 505 (2018), 1–32  crossref  mathscinet  zmath  isi  scopus
  • Algebra and Discrete Mathematics
    Number of views:
    This page:20
    Full text:12
    References:8

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020